Loading... Please wait...







Managing and Treating the Symptoms of Serotonin Syndrome

Managing and Treating the Symptoms of Serotonin Syndrome

This neurotransmitter is affected by EndoPlus, Avipaxin, Daxitrol, NorLOX, 5 HTP Spray, 5 HTP Capsules, and Serene NeuroScience

Before preceding any further to the symptoms of serotonin syndrome, it is essential to know what serotonin syndrome is, and what is its cause. To start with, serotonin syndrome is a potentially fatal medical condition wherein the body produces an unusually high level of serotonin, a neurotransmitter found in the body.

 

Serotonin syndrome is often caused by the intake of two or more drugs which affects the production of serotonin and the interaction of these drugs. An example of this would be if you are currently taking antidepressant medicine and have a migraine attack at the same time and you decided to take migraine medicines. Most often these two drugs affect serotonin production in the body causing them to interact and result in serotonin syndrome. Most of the time, regulatory agencies of the government ask manufacturers of these types of products to include warning in their label of possible serotonin syndrome with interaction to other drugs.

 

The symptoms of serotonin syndrome usually occur from minutes to hours from the intake of the drugs. These symptoms may include any of the following: nausea, vomiting, diarrhea, restlessness, blood pressure changes, hallucinations as well as an increasingly fast heartbeat. The condition is usually diagnosed by first obtaining the medical history of the patient including all of the drugs that he recently took. When the patient has at least three of the abovementioned symptoms of serotonin syndrome and all other possible diseases have been ruled out, then serotonin syndrome can be identified.

 

Patients are usually asked to stay in the hospital for observation. Treatment often begins by discontinuing the intake of the drugs that likely would have caused the syndrome.  In order to prevent this condition from happening, you should always disclose to your doctor all the medicines that you are currently taking as well as your medical history. It is also important to contact a medical professional at once when you have the symptoms of serotonin syndrome.


Customer Feedback

Valued Customer, Austin, TX

Wow! I'm impressed with the speed of delivery. These arrived already this morning. Thanks very much for such great customer service!

Why Choose Us

Fast shipping, professional-grade products, commitment to outstanding customer service, and great bonuses when you buy are what separate us from our competition. VitaSouth.com is the #1 choice for your health product needs.

Find Us On Facebook


Question?
Chat with Us
24/5 Monday-Friday

Newsletter

Subscribe to receive News updates

We Accept


Customer Service

My Account

Company Profile

Popular Brands

Popular Searches